# SDR C2XA07IA162

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 13,370 hours, 7,087 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Switch
- Part number: 852701
- Part serial: A25812
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2771, THE CREW REPORTED A LOUD WIND NOISE FROM THE FRONT GEAR DOOR AREA BEGINNING AT CRUISE AT 35,000 FEET.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NLG DOOR SEQUENCE PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
